# SDR DALA2020012750662

- Difficulty date: January 24, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 61,406 hours, 22,181 cycles
- System (JASC): 2300 · Communications System
- Part: Antenna
- Condition: Corroded
- Location: Bs 757
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE FORWARD PASSENGER TELEPHONE ANTENNA BS 757 BTW S-27L TO S-27R WAS CORROED ON THE SETTLEMENT AREA. THE CORROSION WAS REMOVED IAW  ETI-37-20-300 REV 1 AND ERA 584735-14 SECTION 1 REV. ORIG.
